# SDR IPXA11563986

- Difficulty date: December 29, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Engine: Rroyce RB211535E4
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Inoperative
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/E SLAT DISAGREE LT ON CLEANUP.  BOTH FLAP POINTERS ON .5 WITH FLAP LEVER IN UP L/E SLAT DISAGREE DISPLAYED.   ATB T/S CARRIED IAW FIM 27-81-00.  PERFORMED BITE ON ALL FSEU.   NR1 FSEU FAILED MSG DISPLAYED.  R & R NR1 FSEU IAW AMM 27-51-01.  OPS TEST ON SLAT AND FLAP SATIS.  NO MSG SHOWN.
